# SDR C77A20120502006

- Difficulty date: May 1, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 10,865 hours, 6,279 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17012118001
- Condition: Corroded
- Location: Zone 200
- Part time: 10,865 hours, 6,279 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM DOUBLER IS CORRODED AT FRAME 16.  REPLACED FLOORBEAM DOUBLER IAW SRM 51-41-01 & 51-43-01 PER EO E175-5300-056 REV IR.
